# SDR GLBA20110829G

- Difficulty date: August 29, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 32,092 hours, 39,475 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456 S10r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP THE FUSELAGE FRAME AT FS 456 & STRINGER 10R CRACKED, .55" IN LENGTH.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-53-052. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
